# SDR RAIA950901

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 199
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Part number: 3034486
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7128 - LEFT ENGINE DID NOT MAKE TARGET TORQUE.  MAINTENANCE CLEANED LEFT EEC CANNON PLUG.  AIRCRAFT TT, 11,503.0.  ENGINE TT, 121,021.0.  (X)
